# SDR DXTA200802745

- Difficulty date: January 3, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N644QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605582
- Aircraft time: 2,415 hours, 1,836 cycles
- Engine: Pwc PW545B
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SELECTED GEAR DOWN AND RECEIVED A DOWN INDICATION FOR RT MAIN AND NOSE ONLY. RED UNLOCK LIGHT ILLUMINATED ACCOMPANIED WITH NO LT MAIN INDICATION.  SERVICED GEAR BLOW DOWN BOTTLE AND SAFETIED AS REQUIRED. BLEED MLG HYD SYSTEM. T/S LANDING GEAR SYSTEM. CLEANED LT MLG DOWNLOCK SWITCH CONNECTOR. SWUNG GEAR OVER 16 CYCLES WITH NO ISSUES. FROZE DOWNLOCK SWITCH MULTIPLE TIMES WITH FREEZE SPRAY, SWUNG GEAR WITH NO FAILURES OF LANDING GEAR SYSTEM/ OPS CHECK GOOD. IAW CE 560 XLS M/M 12-13-01 AND 32-30-00.
